# SDR USAA920071184

- Difficulty date: November 18, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 54,874 hours, 36,988 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAS - SMF - FLT 226 - CREW REPORTED DURING DESCENT TRIED TO START APU.  APU FIRE WARNING HORN SOUNDED, CREW DISCHARGED FIRE BOTTLE, FIRE WARNING INDICATION EXTINGUISHED.  THE CREW DECLARED AN EMERGENCY AND THE CABIN WAS PREPPED IN CASE FURTHER EMERGENCY ACTION WAS NECESSARY.  THE LANDING WAS UNEVENTFUL AND THE AIRCRAFT TAXIED TO THE GATE.  MX PLACED THE APU ON MEL.    OPEN
